# SDR ASOA201100911

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,284 hours, 17,070 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CLIPS CRACKED AT LBL9 AND 280 FRAME.  R & R INBD AND OTBD 280 CLIPS ON LBL9 IAW SRM 51-42-21.  THIS IS A MINOR REPAIR. (CLOSED)
